# SDR CA071204003

- Difficulty date: November 1, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Airtrc AT802A
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut
- Condition: Broken
- Location: Vacuum Switch
- Part time: 5,676 hours
- Component: Vacuum Switch, EISRVAC
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE VACUUM SWITCH WAS SUPPLIED BY MFG. PLASTIC ADJUSTING NUT SPLIT, PREVENTING THE VACUUM SWITCH FROM INDICATING A LOW FUEL PRESSURE WARNING. (TC NR 20071204003)
